Journal papers:

7. On the index conjecture in zero-sum theory: singular case, Int. J. Number Theory 14 (2018), no. 2, 355–364.

6. The distribution of zeros of ζ'(s) and gaps between zeros of ζ(s), Adv. Math. 320 (2017), 574-594.

5. The number of zeros of ζ'(s)Int. Math. Res. Not. IMRN 2017 (5): 1578-1588.  arxiv version.

4. On a permutation problem for finite abelian groups, (with Z-W. Sun), Electron. J. Combin. 24 (2017) P1.17.  journal version.

3. Conditional estimates on small distances between ordinates of zeros of ζ(s) and ζ'(s), J. Number Theory 165 (2016), 304-313.  arxiv version.

2. Note on the index conjecture in zero-sum theory and its connection to a Dedekind-type sum, J. Number Theory 168 (2016), 128-134.  arxiv version.

1. On some universal sums of generalized polygonal numbers, (with Z-W. Sun), Colloq. Math. 145 (2016), 149-155.


Preprints and working papers:

14. Some multidimensional integrals in number theory and connections with the Painleve V equation, (with E. Basor and M.O. Rubinstein), submitted.

13. On zeros of the derivative of the Selberg zeta-function, submitted.

12. The mean square discrepancy in the Dirichlet divisor problem, (with S. M. Gonek), submitted.

11. The number of zeros of L‘(s,χ), submitted.

10. Lower bounds for small fractional moments of quadratic Dirichlet L-functions, (with S. Baluyot), preprint.

9. Critical points of L-functions in the hyperelliptic ensemble, (with S. M. Gonek), in preparation.

8. Lower bounds for small fractional moments of L-series associated to Hecke eigencuspforms, (with S. Baluyot), in preparation.